# SDR NACA2019082100134

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS180 RBL5.7 WL183 CRACKED VERTICAL BEAM.  STA 180 RBL 5.7 WL 183 CRACKED VERTICAL BEAM REPAIRED IAW SERVICE BULLETIN 737-53A1225 REV 1 APRIL 15,2005.
